# SDR GTIA2024070238212

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N967NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11128
- Aircraft time: 6,305 hours, 2,692 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING APPROACH PACK 1  TURNED OFF FUMES DISSIPATED. -PERFORMED TSM 05-50-00-810-831-A INSPECTED APU IAW AMM 49-00-00 AND ENG1  AND ENG2 IAW AMM 71-00-00 NO DEFECTS NOTED. LOCKED PACK 1 AS PRECAUTIONARY.
